# SDR ZES2007F00001

- Difficulty date: April 27, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N8WU
- Make and model: Bell 222B
- Aircraft serial: 47145
- Engine: Pwa PT6A42
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 324470813
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE RT ENG LOST POWER AND WAS UNRESPONSIVE TO THROTTLE MOVEMENT.  FUEL CONTROL WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. (K)
